# SDR 96ZZZX1944

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6881Y
- Make and model: Piper PA-23-250
- Aircraft serial: 274230
- System (JASC): 3250 · Landing Gear Steering System
- Part: Torque Tube
- Part number: 3227406
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING NLG AREA, MECHANIC NOTICED STEERING TORQUE TUBE ASSY WAS CRACKED WHERE TUBE FOR TAXI LIGHT CONNECTION IS MADE.  FURTHER INVESTIGATION FOUND EXCESSIVE FORCE WAS APPLIED WHILE STEERING.  SUBMITTER SUGGESTS CAUSE OF CRACK COULD BE FROM EXCEEDING STEERING LIMITS WHILE TOWING AIRCRAFT.
